Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Diabetic and using ZorylMP. Increase in levels. Advised to use Trivolib. Problem with medications?

Dear sir, I am a diabetis mellitus patient using zoryl 1[morning] and zoryl mp1[night]for sometime. recently my bloodsugar levels are rising alarmingly. My physician advised me to use Trivolib [plain] one in the morning and 1/2 in the night. but lost my balance in health. body pains, giddiness,restlessness etc are the new problems. Is the change in medicines the reason?
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
Your new drug prescribed by your doctor ( trivolib ) has glimmipride and VOGLIBOSE in it.Since you were already taking glimiipride earlier,the only new medication is VOGLIBOSE.Side effects of VOGLIBOSE are generally stomach related like nausea,vomiting,flatulence,abdominal distension etc and is unlikely to cause giddiness and restlessness.
Your currents symptoms could be due to hypoglycemia or associated hypertension.
Consult your doctor for the diagnosis.
Thanks
Answered: Wed, 9 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor